# SDR ASOA200900916

- Difficulty date: August 5, 2009
- Submitted: August 25, 2009
- Operation: Air carrier
- Aircraft: N856AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7404
- Aircraft time: 23,003 hours, 19,046 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Sign
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR UPPER SURROUND EXIT SIGN IS BROKE.
